# SDR SCNA97054

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pins
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON CLIMB-OUT.  RETURNED TO MSP, FOUND GEAR PINS INSTALLED.  REMOVED GEAR PINS.
